# SDR ABXA040159

- Difficulty date: April 15, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 46,769 hours, 36,597 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 991224314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED FS 965 AT LONGERON 16 LEFT. REPLACED SHEAR TIE IAW DC-9 SRM 51-30-2 AND 51-30-5.
